MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD® LUER SLIP TIP SYRINGE STERILE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD® LUER SLIP TIP SYRINGE STERILE; PISTON SYRINGE
Catalog Number 309659
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using thebd® luer slip tip syringe sterile there were volume accuracy issues.The following was received by the initial reporter: customer called in to report that when administering medication to patient they are noticing that there is still medication left in the barrel afterwards.Issue was noticed last week sometime.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.

Brand Name
BD® LUER SLIP TIP SYRINGE STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17569221
Report Number1213809-2023-00879
Device Sequence Number8267477
Product Code FMF
UDI-Device Identifier30382903096597
UDI-Public(01)30382903096597
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309659
Device Lot Number2336605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown